Global stability for the SEIR model in epidemiology

Math Biosci. 1995 Feb;125(2):155-64. doi: 10.1016/0025-5564(95)92756-5.


The SEIR model with nonlinear incidence rates in epidemiology is studied. Global stability of the endemic equilibrium is proved using a general criterion for the orbital stability of periodic orbits associated with higher-dimensional nonlinear autonomous systems as well as the theory of competitive systems of differential equations.

Publication types

  • Research Support, Non-U.S. Gov't

MeSH terms

  • Epidemiology*
  • Humans
  • Models, Theoretical*
  • Nonlinear Dynamics